# SDR EVCA2013080900001

- Difficulty date: May 23, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N297CA
- Make and model: Bell 206B
- Aircraft serial: 1453
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: CAC36587
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: R, A

## Discrepancy

WHILE IN THE TRAFFIC PATTERN, EXPERIENCED ENGINE FAILURE WHILE DEMONSTRATING A NORMAL TAKEOFF.  BEGAN TO ACCELERATE FWD AND PASSED THROUGH 40 KNTS AND BEGAN TO CLIMB, THERE WAS A LOUD BANG AND A LEFT YAW OF ACFT,   ACFT IS APPROX 20 FT AND 50 KNOTS.  TRIMED HELICOPTER AND COMPLETED AUTOROTATION TO TOUCHDOWN WITH FWD AIRSPEED.  NO FURTHER DAMAGE TO AIRCRAFT.
